# SDR IPXA1565718

- Difficulty date: February 28, 2011
- Submitted: March 28, 2011
- Operation: Air carrier
- Aircraft: N455UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25476
- Aircraft time: 30,313 hours, 13,755 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1681
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4,  MAIN CARGO COMPARTMENT STA 1681, LBL 42" TO LBL 54" FLOOR HAS CORROSION.  REMOVED CORROSION ORIGINAL THICKNESS .071 LOSS .013 WITH .058 REMAINING IS OUT OF LIMITS IAW SRM 53-00-51-1A .  ACCOMPLISHED BLEND REPAIR FOR  EXTENDED LIMITS IAW EA 110191 IR EO B757-5310-41846-A.  THIS IS CLASSIFIED AS A MINOR REPAIR.
